# SDR 2JKA202311280001

- Difficulty date: October 28, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N448GR
- Make and model: Gulstm G100
- Aircraft serial: 070
- Aircraft time: 8,124 hours, 5,565 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

PILOT FOUND FUEL LEAKING FROM LEFT FUEL JETTISON AFTER TAKE OFF.  RETURNED TO KOPF.  UPON RETURN, MAINTENANCE PERFORMED FUNCTIONAL CHECKS OF THE SYSTEM AND FOUND NO DEFECTS.
